Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Two characteristic numbers for smooth plane curves of any degree


Author: Paolo Aluffi
Journal: Trans. Amer. Math. Soc. 329 (1992), 73-96
MSC: Primary 14N10; Secondary 14C17
MathSciNet review: 1041042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a sequence of blow-ups over the projective space parametrizing plane curves of degree $ d$ to obtain some enumerative results concerning smooth plane curves of arbitrary degree. For $ d = 4$, this gives a first modern verification of results of H. G. Zeuthen.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N10, 14C17

Retrieve articles in all journals with MSC: 14N10, 14C17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1041042-5
PII: S 0002-9947(1992)1041042-5
Keywords: Enumerative geometry, plane curves, blow-up
Article copyright: © Copyright 1992 American Mathematical Society